MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33683308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: 200-041.Infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2024: patient reported persistent pain and swelling.No further informat.(b)(6) 2024: patient reported pain was worsening.Ae upgraded to sae and patient had the following procedures performed: tarsal tunnel release; right tenosynovectomy flexor hallucis longus right; excision medial talus and calcaneus osteophyte right; bone graft medial malleolar cyst and debridement, medial ankle joint.(b)(6) 2024: patient improving post-op but still experiencing ongoing persistent pain in subtalar joint.Steroid injection administered.(b)(6) 2025: most recent update states patient reports no change and still having pain in ankle joint area.Another steroid injection was administered.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(4).Infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2024: patient reported persistent pain and swelling.No further informat (b)(6) 2024: patient reported pain was worsening.Ae upgraded to sae and patient had the following procedures performed: tarsal tunnel release; right tenosynovectomy flexor hallucis longus right; excision medial talus and calcaneus osteophyte right; bone graft medial malleolar cyst and debridement, medial ankle joint.(see attached operative notes) (b)(6) 2024: patient improving post-op but still experiencing ongoing persistent pain in subtalar joint.Steroid injection administered.(b)(6) 2025: most recent update states patient reports no change and still having pain in ankle joint area.Another steroid injection was administered.

Brand Name
INFINITY EVERLAST SZ 3 8MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23536049
Report Number3010667733-2025-01336
Device Sequence Number15994386
Product Code HSN
UDI-Device Identifier00889797074520
UDI-Public(01)00889797074520(11)210423(17)290421(10)1707173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33683308
Device Lot Number1707173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight83 KG